It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Headaches & Migraines Message Board

Topamax


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 10-28-2009, 03:57 PM   #1
SL2009
Newbie
(female)
 
Join Date: Oct 2009
Posts: 1
SL2009 HB User
Topamax

I have been on Topamax for over 4 weeks for migraines. I just now upped the Topamax to 100mg. At first I did a couple of silly things but getting rid of the pain was worth staying on the Topamax. Now I feel like I am losing my mind.

I am not a rocket scientist or anything but I wouldnít usually consider myself stupid. Lately though I have been forgetting and messing up the simplest things. I work as a receptionist so my job, all day, consists of talking to people. When I have been answering the phone lately I mess up my words, say the wrong thing, etc. Also I can have a conversation with someone and then later forget it or not remember it correctly. This is not like me at all. I get lost when I am driving to familiar places. I forget peoplesí names. The other day someone called and asked to speak with someone and I could not remember who that person was. I knew that I knew the name but it was like I could not place it. It took me awhile and I was trying to stall but the person on the other end was getting a little irritated. Rightly so. It was very weird. The person they were asking for I work with everyday!!! I know who she is. I really feel like I am losing my mind.

Does this wear off? If I keep taking it is it going to get better? If not, can I just stop it or am I going to have to wean off? I know I need to talk to my neurologist and I plan to. Before I spend the money on yet another visit and go in there though I would like some first hand experiences from people that have experience with it. I WANT this medication to work. More like I NEED this medication to work but I canít go on like this for much longer.

 
Sponsors Lightbulb
   
Old 10-29-2009, 11:36 AM   #2
soapies777
Senior Member
(female)
 
Join Date: Jul 2009
Posts: 125
soapies777 HB User
Re: Topamax

My mom got lost driving while taking this medicine. I know if you do stop you can't just stop you have to taper off.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Mixing Topamax and Welbutrin margo15317 Depression 1 02-21-2009 09:56 PM
Topamax? ispyrebel Weight Loss 11 02-19-2009 02:31 PM
Keppra to Topamax j2006 Epilepsy 17 09-21-2007 04:03 PM
Topamax Side Effects R_Ann Headaches & Migraines 19 08-18-2007 04:12 PM
What is your experience with Topamax? TopamaxKillsMe Epilepsy 5 08-05-2007 05:28 PM
Topamax coffeegirl2 Bipolar Disorder 9 09-12-2006 11:45 AM
New here, just started Topamax. Gobsmacked Headaches & Migraines 13 07-03-2006 07:30 PM
Has anyone had weight-loss as a side effect with Topamax? Melissa765 Pain Management 6 05-14-2006 12:10 PM
Question about Topamax giiiii21 Bipolar Disorder 12 11-25-2005 12:26 PM
Topamax and Pregnancy melmo524 Epilepsy 5 08-20-2005 07:00 PM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:08 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!